# SDR DHL2003742510

- Difficulty date: November 20, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CABIN CRACK FRAME STA 380 ATTACH TO TOP OF R1 DOOR FRAME.  REMOVED FASTENERS FOR ACCESS AS REQUIRED FOR REPAIR IAW B-727 SRM 51-30-2.  CUT OUT DAMAGE AREA DIMENSION 2 INCH X 1 INCH IAW B-727 SRM 53-10-4 FIG 1.  FABRICATED REPAIR MAT USED 7075 T6 .063 PO 900226 DIM 6 INCH X 2 INCH AND FILLER MAT USED 7075 T6 .050 PO 90096 DIM 2 INCH X 1 INCH IAW B-727 SRM 53-10-4 FIG 1.  ALODINED AND PRIMED IAW B-727 SRM 51-10-2.
